MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)

BOSTON SCIENTIFIC CORPORATION ENDOVIVE SAFETY PEG KIT; TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Model Number M00566490
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device has been received for analysis.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6) 2019.  according to the complainant, during the procedure, the peg tube detached at the transition zone between the hard and soft plastic when it was inserted into the abdomen.The procedure was completed with a new endovive safety peg kit push method.  there were no patient complications reported as a result of this event.
 
Additional Manufacturer Narrative
Problem code 2907 captures the reportable event of feeding tube detached.Visual examination of the returned device revealed that the peg tube was separated.Residue was present on both interfaces of the transition joint between the peg tube and introducer dilator.The complaint wass consistent with the reported event of feeding tube separated.It is likely that several factors, such as user technique/handling, patient anatomy, and the size of the incision site that the tube is being pulled through, contributed to the reported complaint.Therefore, the complaint investigation conclusion code selected is adverse event related to procedure, which indicates that the adverse event occurred during the procedure and the device had no influence on the event.A dhr (device history record) review was performed and no deviation was found.A labeling review was performed and no anomalies were found.
 
Event or Problem Description
It was reported to boston scientific corporation that an endovive safety peg kit push method was used during a percutaneous endoscopic gastrostomy (peg) placement procedure on (b)(6) 2019.According to the complainant, during the procedure, the peg tube detached at the transition zone between the hard and soft plastic when it was inserted into the abdomen.The procedure was completed with a new endovive safety peg kit push method.There were no patient complications reported as a result of this event.

Brand Name
ENDOVIVE SAFETY PEG KIT
Common Device Name
TUBES, GASTROINTESTINAL (AND ACCESSORIES)
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8281968
Report Number3005099803-2019-00297
Device Sequence Number1234168
Product Code KNT
UDI-Device Identifier08714729748410
UDI-Public08714729748410
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K031538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberM00566490
Device Catalogue Number6649
Device Lot Number0021819975
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/15/2019
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer03/17/2019
Initial Report FDA Received Date01/28/2019
Supplement Report FDA Received Date04/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1